# SDR SWIA2018040544465

- Difficulty date: March 13, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 654.5, BETWEEN STRINGERS 20L AND 21L DENTED.  REPAIRED THE SKIN IAW REO.
